# SDR SWIA972595

- Difficulty date: May 28, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 14,621 hours, 13,224 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Out Of Adj
- Location: Lt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DOES NOT FLY LEVEL.  THE RIGHT WING IS LOWER THAN LEFT.  REQUIRES LEFT AILERON ALL THE TIME.  DOES NOT SET LEVEL ON THE GROUND.  ALMOST 1/2 BALL OUT ON THE GROUND.  ADJUSTED LEFT AILERON PCUS UP PER RIGGING PROCEDURE IN MM 27-11-00 AND SERVICED RIGHT STRUT PER 12-12-32.
